# SDR DL72W980996

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK IN DOUBLER RT FWD SVC DOOR AFT FRAME UPPER CORNER.  REPAIR PER M/M 52-12-0 FIG 805.
